| Model Number |
10604 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 24 synergy drug-eluting stent was selected for use.However, during preparation, the stent appeared crimped and has something weird on the edge of the stent.No patient serious injury or adverse event were reported.